# SDR 2013FA0000630

- Difficulty date: November 1, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N43FC
- Make and model: Cessna 650
- Aircraft serial: 6507087
- Aircraft time: 8,403 hours, 6,402 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW PERFORMED "PRIOR TO TAXI" CHECKLIST AND DISCOVERED FLAPS WERE STUCK BETWEEN 15 - 20 DEGREES. SHUTDOWN ACFT.  MAINTENANCE TROUBLESHOT DISCREPANCY TO A DEFECTIVE LT FLAP CONTROL POSITION RESOLVER.  ABLE TO DRIVE THE FLAPS ALL THE WAY UP TO 0 DEGREES USING THE "BREAKOUT BOX" THAT WAS USED IN TROUBLESHOOTING. CREW FLEW ACFT BACK TO HOME BASE USING THE "LANDING WITH FLAPS UP OR AT 7 DEGREE  POSITION" PROCEDURES.  ON ARRIVAL, LT FLAP CONTROL POSITION RESOLVER REPLACED, OPS CHECK OF FLAP SYSTEM WAS GOOD, AND ACFT RELEASED BACK TO SERVICE.
